ITEM METADATA RECORD
Title: Symmetrical homotopy construction
Authors: Verschelde, Jan ×
Cools, Ronald #
Issue Date: 1994
Publisher: Elsevier science bv
Series Title: Journal of computational and applied mathematics vol:50 issue:1-3 pages:575-592
Abstract: Homotopy continuation methods can be applied to compute all finite solutions to a given polynomial system. Computations will be performed more efficiently if the symmetric structure of the system can be exploited. This paper presents the construction of a symmetric homotopy. Using this homotopy, only the paths according to the generating solutions have to be traced during continuation.
URI: 
ISSN: 0377-0427
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science